Delaware, 2007

Astronomical Low Tide in Delaware, February 4 to 6, 2007

February 4 to 6, 2007 · NWS PHI · 3 events in 3 counties and zones

A persistent northwest flow started on February 4th and continued through February 6th. This caused blowout tides starting with the morning low tide on February 4th in Sussex and Kent Counties.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A persistent northwest flow started on February 4th and continued through February 6th. This caused blowout tides starting with the morning low tide on February 4th in Sussex and Kent Counties. Farther north in Delaware Bay and into the Delaware River and its tidal tributaries this also caused blowout tides around the times of low tide starting with the morning low tide on February 5th. In all areas this persisted through the morning low tide on February 6th. Coming off of the full moon assisted, because spring tides cause the biggest differences in water levels between high and low tides. Low tide on Reedy Island (New Castle County) reached 2.5 feet below mean lower low water and at Breakwater Harbor (Sussex County) reached 1.8 feet below mean lower low water. Blowout tides start at 1.8 feet below mean lower low water. The northwest flow subsided later in the day on February 6th and the tide cycle was also further removed from spring tides.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 3, 8:45 PM EST, 5 hours 15 minutes earlier.

Area forecast discussion, Feb 3, 8:45 PM EST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
845 PM EST SAT FEB 3 2007

.UPDATE...
AT 8:00 PM, THE ARCTIC FRONT HAD JUST PASSED ITHICA, WILLIAMSPORT
AND HAGERSTOWN.  THE FRONT SHOULD BE OFF THE COASTS OF NEW JERSEY
AND DELAWARE BY ABOUT 11:00 PM.

THE FORECAST REMAINS ON TARGET AND WELL ONLY NEED TO ISSUE A SIMPLE
UPDATE TO REMOVE THE EVENING WORDING.

THE WIND HAS BRIEFLY GONE TO A MORE SOUTHERLY DIRECTION OVER OUR
FORECAST AREA AND OVER OUR COASTAL WATERS, OUT AHEAD OF THE FRONT.
ONCE THE FRONT PASSES, THE WIND SHOULD SHIFT BACK TO WESTERLY.

&&

.PREV DISCUSSION...
/ISSUED 640 PM EST SAT FEB 3 2007/

AVIATION /00Z-00Z/...
AN ARCTIC FRONT IS PLOWING ACROSS CENTRAL PENNSYLVANIA AS OF 23Z. A
FAIRLY NARROW BAND OF CLOUDS HAVE BEEN ACCOMPANYING THE PASSAGE OF
THIS FRONT AND SOME SC IS OVERSPREADING EASTERN PENNSYLVANIA ATTM.
BUFKIT SOUNDINGS AS WELL AS MOS GUIDANCE AGREE THAT SOME SC WILL
MOVE ACROSS ALL TERMINALS FOR A TIME TONIGHT, THEREFORE ADDED MORE
IN THE WAY OF SC FOR A COUPLE OF HOURS. IT LOOKS LIKE CONDITIONS
WILL STAY IN THE VFR RANGE THOUGH GIVEN THE DRYNESS OF THE LOW-LEVEL
AIR. SOME SNOW SHOWERS AND EVEN HEAVIER BURSTS OF SNOW HAVE BEEN
ACCOMPANYING THE FRONT, AND THESE ARE NOW IN CENTRAL PENNSYLVANIA.
NOT CONFIDENT THESE HOLD TOGETHER AS THEY MOVE EAST, HOWEVER SOME
FLURRIES OR PERHAPS A SNOW SHOWER COULD REACH RDG AND ABE. LEFT
PRECIPITATION OUT FOR NOW, BUT WILL MONITOR. THE OTHER ISSUE COULD
BE GUSTY WINDS FOR A TIME. SURFACE OBSERVATIONS ALONG AND BEHIND THE
ARCTIC FRONT SHOW GUSTS AROUND 30 KNOTS. THE MOMENTUM TRANSFER
SCHEME ON BUFKIT SOUNDINGS INDICATE GUSTS IN ROUGHLY THE 30-35 KNOT
RANGE FOR A TIME TONIGHT DURING THE TIME OF THE FRONTAL PASSAGE. DID
NOT WANT TO GET TO CRAZY WITH THE WIND GUSTS, HOWEVER DID INDICATE
HIGHER GUSTS FOR A FEW HOURS. WINDS MAY DIMINISH A LITTLE TOWARD
DAYBREAK, BUT THEN AS MIXING GETS UNDERWAY DURING SUNDAY, GUSTS
CLOSE TO 30 KNOTS ARE NOT OUT OF THE QUESTION. WITH THE VERY COLD
AIR INFILTRATING THE AREA, THERE COULD BE A PERIOD OF TIME SUNDAY
THAT THE SC BECOMES BROKEN. BUFKIT SOUNDINGS ARE HINTING AT THIS
IDEA WITH THE PROFILES MOISTENING UP AROUND 5000 FEET, HOWEVER NOT
SURE HOW THE DOWNSLOPE FLOW WILL EAT AWAY AT THESE CLOUDS THE
FARTHER EAST ONE GOES. FOR NOW INDICATED THAT THERE COULD BE SOME
BROKEN SC LATER SUNDAY AFTERNOON. IT APPEARS ALL TERMINALS WILL STAY
IN THE VFR RANGE THOUGH THROUGH THE TAF PERIOD.

PREVIOUS DISCUSSION...
/ISSUED 350 PM EST SAT FEB 3 2007/

OVERVIEW...
NOT TOO LONG AGO MANY WERE WONDERING WHERE ALL THE COLD AIR WAS WHEN
IT WAS TRAPPED NEAR THE NORTH POLE. WELL THIS UPCOMING WEEK WILL
ANSWER THAT QUESTION AS THE NORTH POLE WILL BE COMING TO THE
DELAWARE VALLEY. WIND CHILL ADVYS (IF NOT WARNINGS FOR THE HIGHER
TERRAIN) WILL BE NEEDED BEFORE THIS OUTBREAK IS SAID AND DONE. IN A
YING-YANG OF A WINTER SO FAR THIS IS WHAT OCCURS WHEN ONE SWITCHES
FROM A ZONAL TO A MERIDIONAL FLOW AS THIS WILL BE THE COLDEST WEEK
OF THE WINTER (SO FAR AND FOR THE HEATING BILLS HOPEFULLY FOR THE
ENTIRE WINTER). A SERIES OF ARCTIC FRONTS WILL CONTINUE THE
REINFORCING SHOTS OF FRIGID AIR THRUT MOST OF THIS FCST PKG. THE ONE
DIFFERENCE THAT IS FORECAST TO OCCUR LATE IS THAT THE PACIFIC JET IS
EXPECTED TO WEAKEN THE RIDGE ALG THE WRN CONUS COAST LATE IN THE
DETERMINISTIC FCST PERIOD. THIS SHOULD ALLOW FOR A MODERATING AND
WETTER TREND TO SET IN. HOW MUCH MODERATION TO OUR CWA WILL DEPEND
UPON HOW STRONG AND PERSISTENT THE RIDGE OVER BARROW ALASKA WILL BE.
LATEST MED RNG MDLS BRING ANOTHER POLAR HIGH PRES SYS INTO THE CONUS
LATER THIS WEEK THAT WOULD PROLONG THE RUN OF UNSEASONABLY COLD
WEATHER INTO NEXT WEEKEND BUT MIGHT SUPPRESS A LOW PRES SYS TO OUR
SE.

NO SGFCNT PCPN IS EXPECTED THRUT THIS FCST PKG AS THE CWA WILL
REMAIN UNDER THE INFLUENCE OF THE POLAR FLOW, SO WHL ITS COLD COLD
COLD UP IN CANADA, THERE ISNT MUCH MSTR THERE. LATE NEXT WEEK FCST
DOUBTS WILL START CREEPING IN AS THAT PACIFIC MSTR STARTS WORKING
ITS WAY INTO THE CONUS.  WE/LL HAVE TO SEE HOW FAR NORTH IT CAN
COME. TO THAT END THE LATEST 12Z ECMWF RUN DOES BRING A PCPN EVENT
TO OUR CWA NEXT FRI NGT/SAT.

THE GFS HAD A SUPERIOR INIT TO THE WRF-NMM WRT TO 850MB AND 925MB
UPSTREAM TEMPS AND WILL BE FOLLOWED. FOR TDY THERE IS EXCELLENT
CONFIRMATION OF THIS BY BOTH THE ECMWF AND UKMET MDLS. ITS NOT EVERY
DAY ONE SEES A H2.5 220KT JET ON AN INIT PANEL.

SHORT TERM /TONIGHT THROUGH TUESDAY/...
NEXT ARCTIC FNT IS SLATED TO MOVE THRU TNGT. SO CWA WILL GET A BIT
OF A LULL FROM THE WINDS AND CAA PBLY SLGTLY MORE THAN THE MDLS
DETAILED. WE WILL CARRY CHC POPS FOR SHSN IN OUR FAR NWRN ZNS AS
EITHER THE FNT ITSELF OR THE LAKE EFFECT BEHIND MIGHT BE ENUF TO
BRING SOME SHSN THAT FAR SE. WE ALSO ADDED A SLIVER OF FLURRIES THE
NEXT TIER SEWD. AIR MASS IS RELATIVELY QUITE DRY AND WE WILL NOT
CARRY THE MNTN OF FLURRIES ANY FTHR S. THE FCSTD DRYNESS NEGATES A
WINDEX EVENT FROM OCRG OVER OUR CWA. BUT, WHEN THE ARCTIC FNT DOES
COME THRU TNGT, THERE SHLD BE AN HOUR OR TWO OF GUSTY WINDS. MAX
TEMPS TDY FELL SHORT OF GUID AND WE WILL FOLLOW THIS COLDER THAN
GUID TREND THRU TUE. THUS TNGT/S MIN TEMPS WILL BE CLOSER TO THE
COLDER ETA MOS THAN WRMR GFS MOS. WE DID NOT GO LOWER SINCE THE LULL
MIGHT GIVE US A BIT OF A TEMP REPRIEVE.

ON SUNDAY WE WILL CONT THE CHC FOR FLURRIES FOR THE HIGHER TERRAIN
AND KEEP A DRY FCST ELSW. CONVECTIVE TEMPS GET REACHED UP THERE AND
DO NOT PLACES FTHR TO THE SE. FULL SUN MACROS SANS ELEV ARE UPR
TEENS TO MID 20S FOR MAX TEMPS. WE WILL NEED A CAT ADJUSTMENT
DOWNWARD FROM BOTH SETS OF MOS GUID. WIND GUSTS SHLD FALL ABT 10 MPH
SHORT OF WIND ADVY CRIT.

ONE CAN TAKE A PICK BTWN SUN NGT AND MON NGT AS THE MOST BRUTAL NGT
OF THIS ARCTIC OUTBREAK AS BOTH NGTS ARE GOING TO BE VERY VERY COLD.
THE COMB OF WINDS AND LOWER TEMPS WILL PBLY NECESSITATE WIND CHILL
ADVYS FOR AT LEAST HALF OF OUR CWA IF NOT WARNINGS FOR OUR HIGHER
TRRN BOTH NGTS/MRNGS. THIS WILL BE REFINED IN LATER FCSTS. GUID MIN
TEMPS WILL BE CONTD TO BE UNDERCUT.

A SHRT WV IS FCSTD TO MOVE THRU OUR CWA ON MON. ATTM MSTR APPEARS
LACKING AND OUTSIDE OF THE HIER TRRN, THE DRY FCST WILL BE CONTD. WE
WILL UNDERCUT GUID AS PER THE (OUCH) -25C FCSTD AT H8 BY MOST OF THE
MDLS. EVEN THE GFS ENSEMBLE MEAN IS THAT COLD. THIS MIGHT BE THE
FIRST TIME SINCE 2005 THAT PHL DOES NOT HAVE A HIGH TEMP THAT
REACHES 20F. SEE EXTENSIVE CLIMO SECTION BLO. MIN TEMPS MON NGT
SHOULD HAVE THE BOTTOM OF THIS CURRENT ARCTIC OUTBREAK.
UNFORTUNATELY WINDS STILL LOOK LIKE THEY WILL BE QUITE NASTY.
TEMPS ARE EXPECTED TO START A SLOW REBOUND ON TUE.

LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HITTING BOTTOM ITS EASIER TO SAY A MODERATING TREND WILL BE
OCCURRING DURING THIS SECTION OF THE FORECAST PERIOD. A REINFORCING
COLD FRONT MIGHT BRING A CHANCE OF FLURRIES OR SNOW SHOWERS ABOUT
THURSDAY. THERE IS MODEL DIFS TO TIMING OF WED VS THU WHICH WE WILL
BE ABLE TO REFINE IN THE DAYS AHEAD. WE AGREE WITH HPC IN GOING BLO
MEX GUID TWD THE END OF THE WEEK AS PER A NEW ARCTIC AIR MASS AND
ALSO SOME CLIMO INFLUENCES SHLD BE GETTING INTO THE MEX GUID BY
THOSE FCST PERIODS. LATEST OPERATIONAL ECMWF/CAN GGEM DOES HAVE A
WINTRY EVENT FOR OUR CWA FRI NGT/SAT WHILE THE OP GFS AND MOST OF
ITS ENSEMBLE MEMBER ARE MORE SUPPRESSED. ITS NOT UNUSUAL (ACTUALLY
MORE USUAL) TO HAVE A PCPN EVENT AT PATTERN CHANGE TIME, SO WELL
KEEP OUR EYES ON THIS IN THE DAYS TO COME. FOR LACK OF A BETTER
TERM, THE PATTERN IS FORECAST TO RELAX THE FOLLOWING WEEK. WHETHER
ITS A TRUE CHANGE OR JUST A RELAXATION, TIME WILL TELL. HOW MILD WE
GET WILL ALSO DEPEND UPON HOW QUICKLY THE FCSTD RIDGE NEAR BARROW
ALASKA HOLDS ITS GROUND (TU WS).

AVIATION...
OTHER THAN A FEW HIGH SC/LOW AC AND CI, SKIES WERE MOSTLY CLEAR
TODAY AND SHOULD REMAIN SO INTO TONIGHT. AS THE ARCTIC FRONT
CROSSES THE AREA LATER TONIGHT, EXPECT TO SEE AN INCREASE IN
SC/AC AND POSSIBLY SOME FLURRIES NORTH. THE FRONTAL ZONE AND
CLOUDS WILL MOVE OFF TO THE EAST BY DAYBREAK. THIS WILL LEAVE
FEW/SCT SC AND CI FOR SUNDAY EVERYWHERE BUT EXTREME NORTH,
WHERE SC WILL GO BKN AT TIMES WITH FLURRIES POSSIBLE.

MARINE...
WILL KEEP SMALL CRAFT ADVISORIES UP THROUGH AT LEAST MONDAY FOR NOW.
WITH SURGES OF ARCTIC AIR, MAY CONCEIVABLY NEED TO CONTINUE THE
ADVISORIES...OR POSSIBLY UPGRADE TO GALE WARNINGS...WELL INTO NEXT
WEEK. EXPECT TO SEE A FEW GUSTS AROUND 35 KT, BUT NOT FREQUENT
ENOUGH TO ISSUE GALE WARNINGS. HIGHEST GUSTS WILL BE IMMEDIATELY
FOLLOWING TONIGHTS COLD FRONT AND THEN AGAIN SUNDAY NIGHT.

TIDES...
WITH THE STRONG OFF SHORE FLOW INCREASING DURING THE NEXT 24 TO
36 HOURS, TIDAL DEPARTURES WILL INCREASE AND THE THREAT FOR
BLOWOUT CONDITIONS WILL BECOME SIGNIFICANT. A LOW WATER ADVISORY
WILL BE ISSUED FROM 1 AM TONIGHT THROUGH 7 PM MONDAY FOR THE
OCEAN AND DELAWARE BAY. THE FIRST LOW TIDE CYCLE TO BE AFFECTED
WILL BE THE ONE BEGINNING IN THE EARLY MORNING HOURS TONIGHT,
BUT THE LOWEST TIDES ARE EXPECTED FROM LATE SUNDAY INTO MONDAY.
WITH SURGES OF ARCTIC AIR CONTINUING INTO MIDWEEK, THE STRONG
OFFSHORE FLOW WILL CONTINUE. THIS WILL MEAN THAT BELOW NORMAL
ASTRONOMICAL TIDES WILL PERSIST, AND THE LOW WATER ADVISORY MAY
NEED TO BE EXTENDED AS THE SITUATION DEVELOPS.

CLIMATOLOGY /STATISTICS BASED FROM 1850 TO 2007/...

ANOTHER COLD FRONT IS FORECAST TO PUSH THROUGH THE DELAWARE VALLEY
TONIGHT AND BRING A REINFORCING ARCTIC BLAST TO THE REGION. SO JUST
HOW COLD WILL IT BE AND HOW DOES THIS COMPARE TO OTHER COLD SNAPS?
PHILADELPHIAS CALENDAR DAY HIGH FOR SATURDAY WAS 34F (AT MIDNIGHT)
AND WE ARE CURRENTLY EXPECTING FOUR CONSECUTIVE DAYS OF MAXIMUM
TEMPERATURES 32F OR LESS IN PHILADELPHIA.

HERE ARE SOME RELATED QUESTIONS AND ANSWERS FOR PHILADELPHIA.

QUESTION #1
-----------
WHAT IS THE RECORD FOR THE GREATEST NUMBER OF DAYS (NON-CONSECUTIVE)
IN A MONTH WHERE TEMPERATURES REMAINED AT OR BELOW 32 DEGREES?

NUMBER OF DAYS    YEAR
--------------    ----
      21          1977
      20          2004 (NOT TOO LONG AGO)
      19          1940
      18          1893

ALL OF THE ABOVE STREAKS TOOK PLACE IN JANUARY.

QUESTION #2
-----------
WHAT IS THE RECORD FOR THE GREATEST NUMBER OF CONSECUTIVE DAYS WHERE
TEMPERATURES REMAINED AT OR BELOW 32 DEGREES?

NUMBER OF DAYS    THE DATE THE STREAK ENDED AND THE YEAR
--------------    --------------------------------------
      15                        2/19/1979
      15                        2/2/1961
      13                        1/22/1893
      12                        2/3/1936
      12                        2/14/1895

QUESTION #3
-----------
WHEN WAS THE LAST TIME PHILADELPHIA HAD A STREAK OF FIVE OR MORE
CONSECUTIVE DAYS WHERE TEMPERATURES REMAINED AT OR BELOW 32 DEGREES?

THE LAST OCCURRENCE WAS IN JANUARY 2004. A STREAK OF NINE
CONSECUTIVE DAYS OCCURRED BETWEEN 1/23 TO 1/31.

QUESTION #4
-----------
WHEN WAS THE LAST TIME PHILADELPHIA HAD A STREAK OF FOUR OR MORE
CONSECUTIVE DAYS WHERE TEMPERATURES REMAINED AT OR BELOW 32 DEGREES
IN FEBRUARY?

THE LAST OCCURRENCE WAS IN FEBRUARY 1996. A STREAK OF SEVEN
CONSECUTIVE DAYS OCCURRED BETWEEN 2/1 TO 2/7.

QUESTION #5
-----------
WHEN WAS THE LAST TIME THE MERCURY DROPPED TO OR BELOW 10 DEGREES?

JANUARY 29, 2005...(9 DEGREES)

QUESTION #6
-----------
WHEN WAS THE LAST TIME THE MERCURY DROPPED TO OR BELOW 10 DEGREES IN
FEBRUARY?

FEBRUARY 6, 1996...(6 DEGREES)

QUESTION #7
-----------
WHEN WAS THE LAST TIME PHILADELPHIA RECORDED A HIGH TEMPERATURE LESS
THAN 20 DEGREES IN JANUARY AND FEBRUARY?

JANUARY 18, 2005...(19 DEGREES)

FEBRUARY 5, 1996...(16 DEGREES, ALSO OCCURRED ON THE 2/4)

DURING THE MONTH OF JANUARY 2005, THERE WERE A TOTAL OF FOUR DAYS
WHERE LOW TEMPERATURES DIPPED TO 10 DEGREES OR LESS. IN THE YEAR
PRIOR (JANUARY 2004), THERE WERE SIX DAYS OF 10 DEGREES OR LESS.

DURING THE WINTER OF 2005-2006, TEMPERATURES REMAINED ABOVE 10
DEGREES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...LOW WATER ADVISORY FROM 1 AM SUNDAY TO 7 PM EST MONDAY FOR
     ANZ430-431-450>455.

     SMALL CRAFT ADVISORY UNTIL 7 PM EST MONDAY FOR ANZ430-431-
     450>455.

&&

UPDATE...IOVINO
AVIATION UPDATE...GORSE
OVERVIEW/SHORT TERM/LONG TERM...GIGI
AVIATION/MARINE/TIDES...RPW
CLIMATE...KRUZDLO/MEOLA/GIGI
Hazardous weather outlook, Feb 3, 3:36 AM EST, 22 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 AM EST SAT FEB 3 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-040845-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
336 AM EST SAT FEB 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BITTERLY COLD WEATHER WITH DANGEROUS WIND CHILLS ARE POSSIBLE FROM
SUNDAY NIGHT INTO TUESDAY.

COLDER WEATHER WILL BE ARRIVING SUNDAY WITH THE COLDEST
TEMPERATURES OF THE SEASON FORECAST FOR SUNDAY NIGHT INTO
TUESDAY. ALONG WITH THE BITTERLY COLD TEMPERATURES WILL BE GUSTY
WINDS. THE COMBINATION OF THE COLD TEMPERATURES AND GUSTY WINDS
WILL YIELD WIND CHILL VALUES BELOW ZERO FROM SUNDAY NIGHT THROUGH
MONDAY NIGHT. WIND CHILL VALUES COULD GET AS LOW AS 20 BELOW ZERO
IN THE POCONOS AND NW NEW JERSEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ430-431-450>455-040845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 AM EST SAT FEB 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOW WATER LEVELS ARE POSSIBLE ON TIDAL ESTUARIES SUNDAY MORNING
INTO MONDAY AS TIDES WILL BE WELL BELOW NORMAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

STAUBER

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 astronomical low tide. Local standard time, as filed.

Astronomical Low Tide, Inland Sussex

When
February 4, 2:00 AM EST to 4:00 AM EST
Where
Inland Sussex forecast zone
Reported by
C-MAN Station
Coordinates
38.683, -75.339 (the zone’s center; the record gives no point)

Astronomical Low Tide, Kent

When
February 4, 4:00 AM EST to February 6, 8:00 AM EST
Where
Kent forecast zone
Reported by
C-MAN Station
Coordinates
39.096, -75.505 (the zone’s center; the record gives no point)

Astronomical Low Tide, New Castle

When
February 5, 7:00 AM EST to February 6, 11:00 AM EST
Where
New Castle forecast zone
Reported by
C-MAN Station
Coordinates
39.578, -75.639 (the zone’s center; the record gives no point)

What these are

Astronomical Low Tide
Unusually low water from tides and offshore wind that caused impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Delaware in 2007Every state in 2007This day in weather historyWarnings in Delaware, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 14716, 14717, 14718.